Publication
Title
Confined harmonically interacting spin-polarized fermions
Author
Language
English
Source (journal)
Physical review : E : statistical, nonlinear, and soft matter physics / American Physical Society. - Melville, N.Y., 2001 - 2015
Publication
Melville, N.Y. : American Physical Society, 1998
ISSN
1539-3755 [print]
1550-2376 [online]
Volume/pages
57(1998), p. 3871-3877
ISI
000073070500029
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 30.04.2017
To cite this reference